# SDR ASAA2014060408220

- Difficulty date: June 4, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812319
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT WEB UNDER TRANSITION PANEL CORRODED BS 767-BS 787, RBL 21, STR 25R.  ACFT GROUNDED.  REMOVED CORROSION ON TRANSITION WEB FROM RBL 21, STR 25R, FOUND TO BE OUT OF LIMITS.  REMOVED AFT PIT WEB IAW DWG 146A8123.  INSTALLED NEW WEB IAW SRM 51-40-02 REMOVED DOT.
